# SDR ASOA20130316028

- Difficulty date: March 16, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 25,860 hours, 20,226 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14547494403
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .2500" CRACK WAS FOUND ON THE APU FIREWALL EDGE OF REINFORCED REGION LAST RIVET ABOVE STRINGER 19R AREA.  PERFORMED REPAIR IAW SRM 53-32-13, TABLE 201, ITEM 5.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
